# SDR UALA2011120606694

- Difficulty date: December 6, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 64,536 hours, 9,462 cycles
- Engine: Pwa PW40903
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Strip
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG AFT PYLON HEAT SHIELD GAP STRIP NR 3 DAMAGED.  REMOVED 3EA PYLON HEATSHEILD SEGMENTS FOR WEAR EVALUATION & GAP STRIP NR 3 REPLACEMENT.  REPLACE NR 2 ENG PYLON HEAT SHIELD SEGMENTS 2, 3, 4, 5, 6 PER MM WITH SERVICEABLE SEGMENTS.
